# SDR USAA030153

- Difficulty date: August 19, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2.4 INCH, AFT ENTRY DOOR LOWER HINGE CUTOUT.  REPAIRED PER SRM 53-60-01 FIG 207.  (M)
